# SDR 97ZZZX3533

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563882
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 1,436 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

SVMI/MDSD - FLT 52 - ON CA FLIGHT, ABORTED TAKEOFF DUE TO NR 1 ENGINE COMPRESSOR STALLS.  ON GROUND, MAINTENANCE FOUND NR 1 ENGINE BLEED VALVE DEFECTIVE.  NR 1 ENGINE BLEED VALVE REPLACED PER MM 75-0-21.  OPS CHECKED GOOD.  AIRCRAFT RELEASED INTO SERVICE.  (X)
